Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/95353
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorZhang, H.en
dc.contributor.authorWu, L.en
dc.contributor.authorShi, P.en
dc.contributor.authorZhao, Y.en
dc.date.issued2015en
dc.identifier.citationJournal of the Franklin Institute, 2015; 352(10):4205-4224en
dc.identifier.issn0016-0032en
dc.identifier.issn1879-2693en
dc.identifier.urihttp://hdl.handle.net/2440/95353-
dc.description.abstractAbstract not available.en
dc.description.statementofresponsibilityHuiyan Zhang, Ligang Wu,, Peng Shi, Yuxin Zhaoen
dc.language.isoenen
dc.publisherElsevieren
dc.rights© 2015 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.en
dc.titleBalanced truncation approach to model reduction of Markovian jump time-varying delay systemsen
dc.typeJournal articleen
dc.identifier.rmid0030032007en
dc.identifier.doi10.1016/j.jfranklin.2015.05.041en
dc.relation.granthttp://purl.org/au-research/grants/arc/DP140102180en
dc.relation.granthttp://purl.org/au-research/grants/arc/LP140100471en
dc.identifier.pubid194465-
pubs.library.collectionElectrical and Electronic Engineering publicationsen
pubs.library.teamDS14en
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidShi, P. [0000-0001-8218-586X]en
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.